# SDR SWAA2018052222168

- Difficulty date: May 10, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SIDE SHIELD CORRODED BETWEEN BS 420 TO BS 440, RBL 23.  R&R SHIELD PER SRM AND DWG.
